Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 10, Pages 579-583
http://dx.doi.org/10.1155/S0161171202007676

Derivations in Banach algebras

1Department of Mathematics Education, Seowon University, Chungbuk, Chongju 361-742, Korea
2Department of Mathematics, Chungnam National University, Taejon 305-764, Korea

Received 23 October 2000; Revised 2 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyoo-Hong Park, Yong-Soo Jung, and Jae-Hyeong Bae, “Derivations in Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 10, pp. 579-583, 2002. doi:10.1155/S0161171202007676